# SDR UALA2012041502281

- Difficulty date: April 14, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 76,511 hours, 23,790 cycles
- Engine: Pwa PW2037
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Static Wick
- Condition: Missing
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C ENCOUNTERED LIGHTNING STRIKES.  FOUND UPPER RUDDER STATIC WICK MISSING. REPLACED STATIC WICK.
